I have been experiencing eye twitching/ spasms on my right eye lid for about two months. I am also having a jittery, nervous feeling on the right side of my body (tapping feet, etc.)
I am taking adderall and effexor XR and I am wondering if these may be causing side effects. I know adderall effects the blood flow in your brain. Could there possibly be a problem with blood flow/oxygen reaching parts of the brain?
I have not been excercising regularly and I am under a lot of stress as well.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.